# SDR COMA0560627

- Difficulty date: November 19, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 13,983 hours, 11,705 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 3094334
- Condition: Faulty
- Location: Pitch Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5768 - ABORTED TAKEOFF AT IAD, DUE TO STABILIZER TRIM RUN-AWAY, AIRCRAFT RETURNED TO GATE.  FERRIED THE AIRCRAFT TO CVG FOR REPLACEMENT OF THE NR 2 PITCH TRIM SWITCH.
